# SDR ASAA0955842

- Difficulty date: June 3, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 10,843 hours, 3,441 cycles
- Engine: Cfmint CFM567B27
- Engine time: 10,843 hours, 3,441 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ASA T/C 78472002 ON NR 2 ENGINE FOUND FRONT SPINNER CONE MISSING ANODIZED COATING (BLACK SULFURIC ANODIZING) GREATER THAN 20 PERCENT.  PARTS NOT AVAILABLE.  NR SPINNER CONE REPLACEMENT TO BE ACCOMPLISHED AT NEXT "C" CHECK PER TC 78472002.  SEAMC NOTIFIED.  ON DEFERRAL.
